# SDR SIMA20170506001

- Difficulty date: May 6, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 31,623 hours, 27,917 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14522477003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HAS CORROSION AROUND TWO NUTPLATES ON FWD FRAME BELOW LOWER GUIDE.  PERFORMED A PERMANENT REPAIR IAW ERS-EM-52MR-762.
